# SDR ASAA2022102340440

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,058 hours, 16,240 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 12095
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 47,755 hours, 14,333 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT ZONE TEMP LIGHT ON DURING MASTER CAUTION RECALL. GROUNDED - YES. REMOVED AND REPLACED CONT CABIN TEMP CONTROL VALVE REF B737-800 AMM 21-51-10. BITE CHECK, LEAK CHECK AND OPS CHECK GOOD.
